Supersymmetric Baecklund Transformations and Solutions of Super-Liouville and Super-Sine-Gordon Equations

The general solutions of super-Liouville and super-sine-Gordon equations are explicitly obtained by using the supersymmetric Baecklund transformations.
Publisher
Canadian Science Publishing
Issue Date
1992-04
Language
ENG
Citation

CANADIAN JOURNAL OF PHYSICS, v.70, no.4, pp.199 - 201

ISSN
0008-4204
URI
http://hdl.handle.net/10203/63696
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 97
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0